# SDR SWAA2016050251459

- Difficulty date: April 14, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE BULKHEAD ANGLE CRACKED AT BS 663.75, LBL 28, AT LOWER FUSELAGE WW.  R & R ANGLE IAW SRM & DWG.
